How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Medical
Satisfied Customers: 3518
Experience:  MBBS,DTM&H,34 years of experience
Type Your Medical Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

Since I have been taking Brinerdin and Nifedin to lower my

This answer was rated:

Since I have been taking Brinerdin and Nifedin to lower my high blood pressure, my nose gets blocked very often. My Doctor prescribed a nasal spray that works for a few hours. However, the condition is so bad, I sometimes wake up at night.

Can you recommend an alternative medication for high blood pressure that does not cause so much nasal congestion please?
Nifedepin is known to cause rhinitis as a side effect,but a blocked nose may occur as a drug allergy from either drug.It would be prudent to discuss the matter with your PCP,as you may stop one drug at a time to check whether the blocked nose is a reaction to Nifedepin or the brinerdin.Use of ace inhibitors like Ramipril or Plendopril as antihyperetensive drug may avoid the problem of a blocked nose.
Vakul Aren and 2 other Medical Specialists are ready to help you

Related Medical Questions